# SDR HNAA2025012100040

- Difficulty date: December 27, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 44,616 hours, 42,455 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2233 CARGO DOOR ENTRY FWD L-SHAPE CORRODED AT FR65. REPAIRED IAW SRM 53-31-01 AND EO 1-53-25-0008
